Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 71, Number 1

All articles in this issue are freely accessible.

The binary digits of a power
Kenneth B. Stolarsky.
Proc. Amer. Math. Soc. 71 (1978), 1-5
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 495823
Pseudo-similarity for matrices over a field
R. E. Hartwig and F. J. Hall.
Proc. Amer. Math. Soc. 71 (1978), 6-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0573006
Homomorphisms of lattices of continuous functions
R. Mena and B. Roth.
Proc. Amer. Math. Soc. 71 (1978), 11-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0487414
Euler characteristics and codimensions of complete intersections
Bang-Yen Chen.
Proc. Amer. Math. Soc. 71 (1978), 13-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 495826
On groupoids defined by commutators
Ki Hang Kim and Fred W. Roush.
Proc. Amer. Math. Soc. 71 (1978), 15-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 495827
On the absolute convergence of lacunary Fourier series
J. R. Patadia.
Proc. Amer. Math. Soc. 71 (1978), 19-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0493138
On the reflection principle in several complex variables
S. M. Webster.
Proc. Amer. Math. Soc. 71 (1978), 26-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0477138
On the convergence of some iteration processes in uniformly convex Banach spaces
J. Gwinner.
Proc. Amer. Math. Soc. 71 (1978), 29-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0477899
A refinement of the arithmetic mean-geometric mean inequality
D. I. Cartwright and M. J. Field.
Proc. Amer. Math. Soc. 71 (1978), 36-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0476971
A general result regarding the growth of solutions of first-order differential equations
Steven B. Bank.
Proc. Amer. Math. Soc. 71 (1978), 39-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0481246
Capacity and equidistribution for holomorphic maps from $C^{2}$ to $C^{2}$
Robert E. Molzon.
Proc. Amer. Math. Soc. 71 (1978), 46-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0590431
Extension of Privaloff’s theorem to ultraspherical expansions
Allan J. Fryant.
Proc. Amer. Math. Soc. 71 (1978), 49-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0481900
$tan x$ is ergodic
F. Schweiger.
Proc. Amer. Math. Soc. 71 (1978), 54-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0473144
Lie triple derivations of von Neumann algebras
C. Robert Miers.
Proc. Amer. Math. Soc. 71 (1978), 57-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0487480
Approximate units in ideals of group algebras
Harald Rindler.
Proc. Amer. Math. Soc. 71 (1978), 62-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0492054
A generalization of the Riesz-Herglotz theorem on representing measures
Peter A. Loeb.
Proc. Amer. Math. Soc. 71 (1978), 65-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0588522
A characterization of M. W. Wilson’s criterion for nonnegative expansions of orthogonal polynomials
Charles A. Micchelli.
Proc. Amer. Math. Soc. 71 (1978), 69-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0481893
Entire functions with almost radially distributed values
Shigeru Kimura.
Proc. Amer. Math. Soc. 71 (1978), 73-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486525
Ascent, descent and compact perturbations
Sandy Grabiner.
Proc. Amer. Math. Soc. 71 (1978), 79-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 495841
The canonical form of a scalar operator on a Banach space
G. D. Faulkner and J. E. Huneycutt.
Proc. Amer. Math. Soc. 71 (1978), 81-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0487577
A generalization of the canonical commutation and anticommutation relations
Steven Robbins.
Proc. Amer. Math. Soc. 71 (1978), 85-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482363
Contraction semigroups, stabilization, and the mean ergodic theorem
Robert E. O’Brien.
Proc. Amer. Math. Soc. 71 (1978), 89-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 495844
Boundary representations and tensor products of $C^{*}$-algebras
Alan Hopenwasser.
Proc. Amer. Math. Soc. 71 (1978), 95-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482241
Another approximation theoretic characterization of inner product spaces
Dan Amir and Frank Deutsch.
Proc. Amer. Math. Soc. 71 (1978), 99-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 495846
A maximum principle for compressible flow on a surface
Lesley M. Sibner and Robert J. Sibner.
Proc. Amer. Math. Soc. 71 (1978), 103-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482795
A criterion for Perron integrability
D. N. Sarkhel.
Proc. Amer. Math. Soc. 71 (1978), 109-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0499032
Extensions of a theorem of Fuglede and Putnam
S. K. Berberian.
Proc. Amer. Math. Soc. 71 (1978), 113-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0487554
A note on the disintegration of measures
S. K. Berberian.
Proc. Amer. Math. Soc. 71 (1978), 115-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486405
Inner amenability and conjugation operators
William L. Paschke.
Proc. Amer. Math. Soc. 71 (1978), 117-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0473849
On the fundamental group of a compact negatively curved manifold
Su Shing Chen.
Proc. Amer. Math. Soc. 71 (1978), 119-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0514740
Fibered stable compacta have finite homotopy type
Ross Geoghegan.
Proc. Amer. Math. Soc. 71 (1978), 123-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0515418
Markov partitions are not smooth
Rufus Bowen.
Proc. Amer. Math. Soc. 71 (1978), 130-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0474415
A countably compact space and its products
J. E. Vaughan.
Proc. Amer. Math. Soc. 71 (1978), 133-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0474206
Submetrizable spaces and almost $𝜎$-compact function spaces
R. A. McCoy.
Proc. Amer. Math. Soc. 71 (1978), 138-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482639
A nondesuspension theorem for stunted real projective spaces
Donald M. Davis and Mark Mahowald.
Proc. Amer. Math. Soc. 71 (1978), 143-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0474300
An inequality for generalized quadrangles
Stanley E. Payne.
Proc. Amer. Math. Soc. 71 (1978), 147-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0476547
Note on Brewer’s character sum
Kenneth S. Williams.
Proc. Amer. Math. Soc. 71 (1978), 153-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0472725
On the duality between Asplund spaces and spaces with the Radon-Nikodým property
Francis Sullivan.
Proc. Amer. Math. Soc. 71 (1978), 155-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482090